Cédric Bentz

According to our database1, Cédric Bentz authored at least 37 papers between 2005 and 2020.

Collaborative distances:



In proceedings 
PhD thesis 



On csauthors.net:


Complexity of the multicut problem, in its vanilla, partial and generalized versions, in graphs of bounded treewidth.
Theor. Comput. Sci., 2020

Weighted and locally bounded list-colorings in split graphs, cographs, and partial <i>k</i>-trees.
Theor. Comput. Sci., 2019

An FPT Algorithm for Planar Multicuts with Sources and Sinks on the Outer Face.
Algorithmica, 2019

Formulations for designing robust networks. An application to wind power collection.
Electron. Notes Discret. Math., 2018

Robust capacitated trees and networks with uniform demands.
CoRR, 2018

Weighted and locally bounded list-colorings in split graphs, cographs, and partial k-trees.
CoRR, 2017

Directed Steiner trees with diffusion costs.
J. Comb. Optim., 2016

On the edge capacitated Steiner tree problem.
CoRR, 2016

A note on "Approximation schemes for a subclass of subset selection problems", and a faster FPTAS for the Minimum Knapsack Problem.
CoRR, 2016

An FPT algorithm in polynomial space for the Directed Steiner Tree problem with Limited number of Diffusing nodes.
Inf. Process. Lett., 2015

Blockers for the Stability Number and the Chromatic Number.
Graphs Comb., 2015

Directed Steiner Tree with Branching Constraint.
Proceedings of the Computing and Combinatorics - 20th International Conference, 2014

Packing and covering with linear programming: A survey.
Eur. J. Oper. Res., 2013

Steiner Problems with Limited Number of Branching Nodes.
Proceedings of the Structural Information and Communication Complexity, 2013

d-Transversals of stable sets and vertex covers in weighted bipartite graphs.
J. Discrete Algorithms, 2012

A Polynomial-Time Algorithm for Planar Multicuts with Few Source-Sink Pairs.
Proceedings of the Parameterized and Exact Computation - 7th International Symposium, 2012

On the hardness of finding near-optimal multicuts in directed acyclic graphs.
Theor. Comput. Sci., 2011

Minimum d-Transversals of Maximum-Weight Stable Sets in Trees.
Electron. Notes Discret. Math., 2011

Blockers and transversals in some subclasses of bipartite graphs: When caterpillars are dancing on a grid.
Discret. Math., 2010

Locally bounded <i>k</i>-colorings of trees.
RAIRO Oper. Res., 2009

Degree-constrained edge partitioning in graphs arising from discrete tomography.
J. Graph Algorithms Appl., 2009

Cardinality constrained and multicriteria (multi)cut problems.
J. Discrete Algorithms, 2009

Multicuts and integral multiflows in rings.
Eur. J. Oper. Res., 2009

New results on planar and directed multicuts.
Electron. Notes Discret. Math., 2009

Blockers and transversals.
Discret. Math., 2009

Disjoint paths in sparse graphs.
Discret. Appl. Math., 2009

A simple algorithm for multicuts in planar graphs with outer terminals.
Discret. Appl. Math., 2009

On Planar and Directed Multicuts with few Source-Sink Pairs.
Proceedings of the 8th Cologne-Twente Workshop on Graphs and Combinatorial Optimization, 2009

On a graph coloring problem arising from discrete tomography.
Networks, 2008

On the complexity of the multicut problem in bounded tree-width graphs and digraphs.
Discret. Appl. Math., 2008

Exact and approximate resolution of integral multiflow and multicut problems: algorithms and complexity.
4OR, 2008

The maximum integer multiterminal flow problem in directed graphs.
Oper. Res. Lett., 2007

Maximum integer multiflow and minimum multicut problems in two-sided uniform grid graphs.
J. Discrete Algorithms, 2007

The shortest multipaths problem in a capacitated dense channel.
Eur. J. Oper. Res., 2007

Erratum to "Minimal multicut and maximal integer multiflow: A survey" [European Journal of Operational Research 162 (1) (2005) 55-69].
Eur. J. Oper. Res., 2007

The Maximum Integer Multiterminal Flow Problem.
Proceedings of the Computational Science and Its Applications, 2006

Edge disjoint paths and max integral multiflow/min multicut theorems in planar graphs.
Electron. Notes Discret. Math., 2005